ADVERTISEMENT

Is it possible to have rsidualeffects?

  Alright, I have pretty bad back pain because i have scoleosis and i work at UPS (not the best of combinations!), so, my family doctor put me on Tramadol,  and apparently tramadol causes seizures sometimes.  I've been considering maybe it was salvia, but nobody can tell me anything about it....i don't know....maybe i'm grasping at strings.  I was on Tramadol for basically an entire year and during that times the seizures got progressively worse, i was having about 4 a day sometimes (always ending in me losing conciousness)....so after a while i went to a nuerologist and she put me on lamictal...that drug didn't work, made me depressed, so about a week ago she stopped it.  The main point here is during that month i was taking lamictal,  I stopped losing conciousness, but the really odd swimmy feeling before i would lose conciousness was still there, but instead of only lasting 3 seconds, now they were lasting 3-4 hours and i would get the feeling about 5 times a day.  But recently, the smimmy feeling lasts maybe 15 minutes and it went from 5 a day to1 or sometimes not at all.  I'm just guessing, maybe grasping at false hope, but what if it was a residual effect from Tramadol, and now it's finally running out of my system?  I mean, i was getting siezures pretty often. A daily thing.  But now i haven't been on any type seizure medication for a week, with no bad side effects.  It seems like it keeps diminishing.....Does that make sense?  Has there been any cases where this has happened?  Has anyone been diagnosed with epilepsy only to find out that it was only because of a drug they were taking?  I really hope this is the case,  if it is, thank god.  If it is, I will go out of my way to help people with epilepsy because i can understand how it is...if it's not controlled it's extremely debilitating.  Please reply to this because i'm extremely confused right now.